# SDR CA080829003

- Difficulty date: August 29, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Airbus A319-112
- Aircraft time: 10,946 hours
- Engine: Cfmint CFM565B6P
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Module
- Part number: SIC6734
- Condition: Improper Part
- Location: Fuel System
- Component: Fuel Quantity I, Ge, SIC505911
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DISCOVERED DURING THE SHOP`S PRELIMINARY INSP OF A FQIC UNIT, THAT THIS DASH 11 UNIT HAD INSTALLED (2) CPU MODULES (P/N SIC6734, S/N`S 545 AND 575) THAT WOULD NORMALLY BE FOUND ON A SIC5059-04 UNIT. IN OTHER WORDS, A -11 UNIT WAS RECEIVED WITH -04 CPU BOARDS, WHICH IS NOT CONSIDERED A PROPER CONFIGURATION. ACFT WAS UNDER A "N" (USA) REGISTRATION WHEN THE COMPUTER WAS FITTED TO THE ACFT.
